Աստղաֆիզիկա =Астрофизика =Astrophysics

Анизотропные космологические решения в теории тяготения с квадратичными инвариантами

Рузмайкин, А. А. (1977) Анизотропные космологические решения в теории тяготения с квадратичными инвариантами. Աստղաֆիզիկա, 13 (2). pp. 345-360.

[img]
Preview
PDF
Download (1659Kb) | Preview
    Item Type: Article
    Additional Information: Anisotropic cosmological solutions in the theory with quadratic invariants.
    Uncontrolled Keywords: Ruzmaikin A. A.
    Subjects: Q Science > QB Astrophysics > Cosmogony. Cosmology
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 30 Sep 2013 14:07
    Last Modified: 30 Sep 2013 14:07
    URI: http://astro.asj-oa.am/id/eprint/3735

    Actions (login required)

    View Item